The infamous Trenbolone Cough.
Another quick form post today on the displeasurable Tren cough. Tren cough is experienced whilst or immediately post injection of Trenbolone. Symptoms can range from mild wheezing, all the way up to some users feeling like they need to call the emergency room as they cough and gasp for air uncontrollably. Thankfully, I don’t believe Tren cough is inherently dangerous in the short term, but it can be extremely unpleasant and in some cases severe enough that could cause harm if repeatedly experienced over and over. As many reading will comment, Trenbolone is not exclusive to this post injection respiratory distress. Almost any oily injection with the same solvents used in the manufacture of anabolic steroids can cause the same symptoms. It is even denoted as a possible side effect with prescription testosterone, particularly with the long ester testosterone undecanoate (Reandron 1000).
What causes Tren cough then and why does it happen most often with Trenbolone over other anabolic steroids? Upon injection, we are exposing the needle to micro-capillaries, so some solvent/solution is likely to get directly into our bloodstream from time to time (even with the use of the mostly worthless aspiration technique).
In the manufacture of Trenbolone, the raw has a higher melting point compared to most other anabolic steroids. Because of this high melting point, manufacturers will often have to add more solvents for a smooth solution. This increase in solvents required is the probable cause of the Trenbolone cough, as the micro-vascularisation is exposed to a greater dose of solvents. This experience may vary slightly from product to product as different recipes, solvents and manufacture techniques are used from one supplier to the next.
How does one prevent Tren cough? Can Tren cough even be prevented? I think it can. Leaving you in suspense for today. More on Tren cough prevention in the next post.